# SDR ASAA2016012715063

- Difficulty date: January 27, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 11,008 hours, 3,559 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Module
- Part number: 6937324378
- Part serial: F07304
- Condition: Failed
- Location: Cabin Temp
- Part time: 11,024 hours, 3,566 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRUISE, THE FLIGHT DECK DOES NOT STAY WARM ENOUGH WITH THE CONTROL CABIN TEMP SELECTOR FULLY WARM, THE SUPPLY DUCT TEMP FOR THE CONTROLLER CABIN WILL NOT GO WARMER THAN 30 DEGREES C.  ACFT GROUNDED. RECONNECTED D492 ON THE RT FLOW CONTROL AND SHUTOFF VALVE.  ACCESSED THE FWD CARGO HEAT CONTROL VALVE AND PLACED THE LEVER TO THE ON POSITION.  ACCOMPLISHED LT AND RT PACK/ZONE TEMPERATURE CONTROLLER BITE REF AMM 21-61-00.  NO FAULTS LOGGED ON EITHER CONTROLLER.  ACCOMPLISHED LT AND RT PACK OPS TEST REF AMM 21-61-00.  FOUND FLIGHT DECK TEMP NOT ABLE TO ADJUST TO WARM. REMOVED AND INSTALLED NEW P5-17 TEMP CONTROL PANEL. ACCOMPLISHED LT AND RT PACK OPS TEST REF AMM 21-61-00 AGAIN AND SYS WORK NORMAL.  ACCOMPLISHED LT AND RT PACK/ZONE TEMPERATURE CONTROLLER BITE REF AMM 21-61-00.  NO FAULTS LOGGED. SECURED THE FWD CARGO HEAT DUCT CLOSED IAW AMM 21-00-00/901.  REACTIVATED THE RIGHT PACK AIRFLOW SHUTOFF VALVE CLOSED IAW AMM 21-00-00/901. PLACED THE RT PACK SWITCH FOR THE INOPERATIVE PACK BACK TO NORMAL POSITION.  PLACED THE RT RECIRCULATION FAN SWITCH TO NORMAL POSITION.  FRONT PACK D492 IS RECONNECTED AND FWD HEAT CONTROL VALVE IS PLACED TO ON POSITION.  POSITION THE TRIM AIR SWITCH TO NORMAL POSITION REACTIVATED THE RT PACK.
